Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jan 10, 2020, 10:33 AM CST for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 10:33 AM CST (16:33 UTC)
- Expired
- Jan 10, 2020, 11:15 AM CST
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 23 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 7:44 AM CST | Severe Thunderstorm Watch | SPC | 67 days |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.1
The text
As transmitted.
430 WUUS54 KOUN 101633 SVROUN OKC003-047-053-093-101715- /O.NEW.KOUN.SV.W.0009.200110T1633Z-200110T1715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Norman OK 1033 AM CST Fri Jan 10 2020 The National Weather Service in Norman has issued a * Severe Thunderstorm Warning for... Southeastern Alfalfa County in northwestern Oklahoma... Southwestern Grant County in northern Oklahoma... Northwestern Garfield County in northern Oklahoma... Northeastern Major County in northwestern Oklahoma... * Until 1115 AM CST. * At 1033 AM CST, a severe thunderstorm was located near Ringwood, moving north at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Helena, Ringwood, Goltry, Meno, Jet, Nash and Great Salt Plains Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3631 9823 3639 9842 3684 9826 3687 9788 TIME...MOT...LOC 1633Z 201DEG 35KT 3643 9828 HAIL...1.00IN WIND...<50MPH $$ Mahale
2 follow-up statements
278
WWUS54 KOUN 101647
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1047 AM CST Fri Jan 10 2020
OKC047-093-101657-
/O.CAN.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Garfield OK-Major OK-
1047 AM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARFIELD AND
NORTHEASTERN MAJOR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3687 9788 3659 9806 3659 9810 3652 9810
3646 9814 3654 9837 3684 9826
TIME...MOT...LOC 1647Z 201DEG 35KT 3656 9822
$$
OKC003-053-101715-
/O.CON.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Alfalfa OK-Grant OK-
1047 AM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST
FOR SOUTHEASTERN ALFALFA AND SOUTHWESTERN GRANT COUNTIES...
At 1047 AM CST, a severe thunderstorm was located near Helena, moving
north at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Helena, Goltry, Jet, Nash and Great Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3687 9788 3659 9806 3659 9810 3652 9810
3646 9814 3654 9837 3684 9826
TIME...MOT...LOC 1647Z 201DEG 35KT 3656 9822
HAIL...1.00IN
WIND...<50MPH
$$
Mahale196
WWUS54 KOUN 101708
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1108 AM CST Fri Jan 10 2020
OKC003-053-101715-
/O.CON.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Alfalfa OK-Grant OK-
1108 AM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST
FOR EAST CENTRAL ALFALFA AND WEST CENTRAL GRANT COUNTIES...
At 1108 AM CST, a severe thunderstorm was located 7 miles northeast
of Great Salt Plains Lake, moving northeast at 45 mph.
HAZARD...Quarter size hail with the potential for accumulating,
small hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected. Accumulating hail may make
traffic difficult.
Locations impacted include...
Eastern Great Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3667 9801 3669 9818 3685 9812 3687 9788
TIME...MOT...LOC 1708Z 202DEG 38KT 3680 9808
HAIL...1.00IN
WIND...<50MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 5:19 AM CST, 5 hours 14 minutes earlier.
Area forecast discussion, Jan 10, 5:19 AM CST, 5 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
519 AM CST Fri Jan 10 2020
.AVIATION...
IFR to MVFR ceilings will continue across much of the area.
Showers and storms are expected to develop over north Texas and
southwest Oklahoma this morning, then gradually spread north and
east. Winds will increase as a cold front moves in this afternoon
shifting winds to the north. Late tonight, some blowing snow and
brief freezing rain will be possible across much of the area.
Day
&&
.PREV DISCUSSION... /issued 448 AM CST Fri Jan 10 2020/
SHORT TERM...(Today through Saturday afternoon)
WV imagery shows mid to upper low just about to move into SW NM
early this morning, with lift and moisture increasing ahead of it.
A subtle mid level shortwave trough will lift over the western low
rolling plains of TX and into western and northern OK from around
12-18Z. Scattered moist convection is expected with this feature.
Instability originating around 800 mb, sufficient deep layer
shear, and steep lapse rates through the hail growth zone will
support elevated super cells over western/northwestern/northern
OK through this morning. Additional elevated convection may
develop as far east as the OKC metro by mid day.
The most significant severe threat will develop later this
afternoon and evening across portions of east central and
southeastern OK along and ahead of a strong cold front. All
severe weather types will be possible, with damaging winds
exceeding 80 mph and embedded tornadoes the main threats. Heavy
rainfall will also result in a flood threat over southeastern OK
through this evening. The severe threat should come to an end
after 9 pm.
Winter weather will begin to develop as early as this evening
across portions of northwestern OK behind the cold front. A mix
of wintry precip will be possible but should quickly transition to
snow after sunset across this area. Decided to issue an adv for
this area with confidence in at least blowing snow fairly high.
Later tonight through mid day tomorrow, it appears there should
be enough moisture within backside of trough to support an area of
snow and sleet moving up from SW/W OK into central and then
northern OK. Will keep the winter wx watch for portions of
northern and central OK for now, and expect if confidence
continues to increase a lot of the region will be placed in an
adv. If system slows slightly, the winter wx watch may need to be
upgraded to a warning. Right now it appears amounts will range
from 1 to 4 inches along and just west of I-44, with the heaviest
amount from near Stillwater to PNC. Expect most of the snow to
quickly end after 18Z Sat. The last threat to mention with this
system will be single digit to low teen wind chills area wide
tomorrow morning.
LONG TERM...(Saturday night through next Friday)
After a return to southerly flow late Saturday night,
temperatures should quickly bounce back to near normal. A series
of shortwaves will move the the region Sunday, Monday, and
Wednesday. These first two are expected to be glancing blows with
little impact to temperatures and no precipitation (due to lack of
moisture).
Expect some moisture return before Wednesday's wave setting us up
for some precipitation chances in the southeast. Some mixed
precipitation may be possible as well as some thunder late week.
Additionally, this wave will be associated with a deeper front,
bringing cooler temperatures back into the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 21 31 22 / 70 70 80 0
Hobart OK 62 22 38 25 / 80 80 30 0
Wichita Falls TX 70 27 41 30 / 40 60 30 0
Gage OK 44 16 37 22 / 60 60 10 0
Ponca City OK 63 19 28 16 / 90 70 90 0
Durant OK 69 29 37 28 / 100 90 30 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from noon CST today through this evening for OKZ032-
042-043-047-048-051-052.
Winter Storm Watch from late tonight through Saturday morning
for OKZ006>008-012-013-020.
Winter Weather Advisory from 3 PM this afternoon to 6 AM CST
Saturday for OKZ004-005-009-010.
TX...None.
&&
14/03/14Hazardous weather outlook, Jan 10, 5:05 AM CST, 5 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 505 AM CST Fri Jan 10 2020 OKZ004>048-050>052-TXZ083>090-111115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 505 AM CST Fri Jan 10 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Scattered thunderstorms are expected to develop this morning from western to northern Oklahoma. A few of these storms may reach severe levels with damaging hail up to the size of golf balls. Severe thunderstorm chances will increase this afternoon into this evening primarily across central and southeastern Oklahoma, near and east of I-35. All severe weather threats will be possible, with hail up to the size of baseballs, damaging wind gusts exceeding 80 mph, and brief tornadoes. The highest potential for tornadoes will exist across southeastern Oklahoma early this evening. .Heavy Rainfall... Heavy rainfall is expected this afternoon and evening across southeastern Oklahoma. Rainfall totals exceeding 3 to 4 inches may result in flash flooding. .Winter Weather... Blowing snow will be possible across northwestern Oklahoma after sunset. Some snowfall accumulation may also result in slick roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Winter weather... Rain will change to freezing rain, sleet, and snow late Friday night into early Saturday morning across much of Oklahoma. Snow accumulations of up to 4 inches will be possible across portions of central and northern Oklahoma. Hazardous travel conditions will be possible due to blowing snow and slick road conditions. .Thunderstorms... Low thunderstorm chances return Wednesday afternoon across southeastern Oklahoma. Severe weather is not expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jan 10, 9:18 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 918 AM CST Fri Jan 10 2020 OKZ017-023-024-101545- Canadian OK-Caddo OK-Blaine OK- 918 AM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Canadian... northwestern Caddo and south central Blaine Counties Until 945 AM CST... AT 916 AM CST, a strong thunderstorm was located near Hinton, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Hinton, Geary, Lookeba, Bridgeport and Greenfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3535 9833 3536 9856 3573 9847 3572 9806 TIME...MOT...LOC 1516Z 205DEG 35KT 3547 9840 Mahale
Special weather statement, Jan 10, 9:33 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 933 AM CST Fri Jan 10 2020 OKZ006-007-101600- Alfalfa OK-Grant OK- 933 AM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northwestern Grant Counties Until 1000 AM CST... AT 930 AM CST, a strong thunderstorm was located 4 miles southeast of Byron, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Accumulation of hail on roads... Locations impacted include... Cherokee, Manchester, Amorita, Byron, Ingersoll, Great Salt Plains Lake, Driftwood and Waldron. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3671 9820 3668 9849 3700 9834 3700 9801 TIME...MOT...LOC 1530Z 204DEG 38KT 3685 9826 Mahale
Special weather statement, Jan 10, 9:44 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 AM CST Fri Jan 10 2020
OKZ030-031-101630-
Pottawatomie OK-Seminole OK-
944 AM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie and
northwestern Seminole Counties Until 1030 AM CST...
AT 942 AM CST, a strong thunderstorm was located near Tribbey, moving
north at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Shawnee, Tecumseh, Earlsboro, Tribbey, Wanette, Johnson, Brooksville,
Macomb, Bethel Acres, Aydelotte and Trousdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3496 9702 3498 9714 3513 9714 3546 9697
3546 9675 3543 9666
TIME...MOT...LOC 1542Z 201DEG 34KT 3506 9706
MahaleLocal storm report, Jan 10, 10:04 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 5 W KINGFISHER 35.86N 98.02W
01/10/2020 E1.00 INCH KINGFISHER OK EMERGENCY MNGR
0945 AM HAIL 3 NW KINGFISHER 35.89N 97.97W
01/10/2020 E1.00 INCH KINGFISHER OK EMERGENCY MNGR
&&
FMSpecial weather statement, Jan 10, 10:08 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1008 AM CST Fri Jan 10 2020 OKZ032-042-043-101645- Coal OK-Pontotoc OK-Hughes OK- 1008 AM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Coal...east central Pontotoc and southern Hughes Counties Until 1045 AM CST... AT 1006 AM CST, a strong thunderstorm was located 7 miles north of Tupelo, moving north at 55 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Locations impacted include... Allen, Calvin, Gerty and Atwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3460 9638 3467 9650 3507 9638 3504 9609 TIME...MOT...LOC 1606Z 201DEG 46KT 3471 9640 Mahale
Special weather statement, Jan 10, 10:10 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1010 AM CST Fri Jan 10 2020 OKZ006-011-012-017-018-101645- Major OK-Garfield OK-Kingfisher OK-Alfalfa OK-Blaine OK- 1010 AM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR eastern Major...Garfield... northwestern Kingfisher...southeastern Alfalfa and northeastern Blaine Counties Until 1045 AM CST... AT 1009 AM CST, strong thunderstorms were along a line extending from 4 miles west of Okeene to near Hennessey, moving north at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Enid, Hennessey, Waukomis, Okeene, Garber, Lahoma, Ringwood, Drummond, Kremlin, Goltry, Breckenridge, Ames, Meno, Hunter, Fairmont, Hillsdale, Carrier, Vance Air Force Base, Bison and Isabella. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3596 9795 3610 9851 3659 9818 3659 9746 TIME...MOT...LOC 1609Z 182DEG 32KT 3614 9839 3614 9791 Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:50 AM CST | Winter Weather Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 31 hr |
| Jan 10, 6:54 AM CST | Special Weather Statement | OUN | Custer | 36 min |
| Jan 10, 7:28 AM CST | Special Weather Statement | OUN | Roger Mills | 32 min |
| Jan 10, 7:32 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 28 min |
| Jan 10, 7:55 AM CST | Special Weather Statement | OUN | Major | 35 min |
| Jan 10, 7:57 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 33 min |
| Jan 10, 8:03 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods | 42 min |
| Jan 10, 8:23 AM CST | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 18 min |
| Jan 10, 8:39 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 51 min |
| Jan 10, 9:18 AM CST | Special Weather Statement | OUN | Canadian | 27 min |
| Jan 10, 9:23 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 52 min |
| Jan 10, 9:33 AM CST | Special Weather Statement | OUN | Alfalfa | 27 min |
| Jan 10, 9:44 AM CST | Special Weather Statement | OUN | Pottawatomie | 46 min |
| Jan 10, 10:08 AM CST | Special Weather Statement | OUN | Hughes | 37 min |
| Jan 10, 10:10 AM CST | Special Weather Statement | OUN | Garfield | 35 min |
| Jan 10, 10:20 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant | 40 min |
| Jan 10, 10:25 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 20 min |
| Jan 10, 10:29 AM CST | Tornado Warning | OUN | Hughes | 31 min |
| Jan 10, 10:37 AM CST | Tornado Warning | OUN | Lincoln | 9 min |
| Jan 10, 12:39 PM CST | Special Weather Statement | OUN | Marshall | 36 min |
| Jan 10, 12:48 PM CST | Special Weather Statement | OUN | Grady | 27 min |
| Jan 10, 12:55 PM CST | Special Weather Statement | OUN | Grady | 35 min |
| Jan 10, 12:58 PM CST | Special Weather Statement | OUN | Comanche | 32 min |
| Jan 10, 1:14 PM CST | Special Weather Statement | OUN | Marshall | 31 min |
| Jan 10, 1:18 PM CST | River Flood Warning | OUN | Atoka | 4 days |
| Jan 10, 1:25 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 50 min |
| Jan 10, 1:28 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 33 min |
| Jan 10, 2:02 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 4 hr |
| Jan 10, 2:08 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 41 min |
| Jan 10, 2:17 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Jan 10, 2:20 PM CST | Tornado Warning | OUN | Atoka | 25 min |
| Jan 10, 2:25 PM CST | Areal Flood Advisory | OUN | Hughes | 4 hr |
| Jan 10, 2:25 PM CST | Tornado Warning | OUN | Atoka | 21 min |
| Jan 10, 2:31 PM CST | Severe Thunderstorm Warning | OUN | Love | 29 min |
| Jan 10, 2:59 PM CST | Special Weather Statement | OUN | Carter | 31 min |
| Jan 10, 3:32 PM CST | Special Weather Statement | OUN | Cleveland | 28 min |
| Jan 10, 3:45 PM CST | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 2 more | 3 hr |
| Jan 10, 3:53 PM CST | Special Weather Statement | OUN | Marshall | 37 min |
| Jan 10, 3:56 PM CST | Special Weather Statement | OUN | Okfuskee | 34 min |
| Jan 10, 4:03 PM CST | Flash Flood Warning | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Jan 10, 4:03 PM CST | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Jan 10, 4:12 PM CST | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jan 10, 4:20 PM CST | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 22 min |
| Jan 10, 4:28 PM CST | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 6 hr |
| Jan 10, 5:09 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.